| Model Number |
1517-10-508 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Joint Laxity (4526)
| Date of Event |
07/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision left total knee replacement.Removal of attune revision implants, (tibial sleeve was not removed), due to stiffness, instability.There was no extended surgical time.Surgeon stated the femoral implant was oversized.No deficiency with the product.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: "no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.